# SDR IKBR20121107001

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N124PM
- Make and model: Cirrus SR22
- Aircraft serial: 3276
- Aircraft time: 367 hours
- Engine: Cont IO550N
- Engine time: 367 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Wire
- Part number: BA111
- Condition: Loose
- Location: Bracket
- Part time: 367 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THAT METAL WIRES ON THE BA-111 BRACKET ASSY, WERE LOOSE.
